# SDR TRBA2009011

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 25,353 hours, 27,827 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FOR A FEW SECONDS, SOME SMOKE CAME FROM "C" SECTION IN THE CABIN.  ACCOMPLISHED AN ENGINE RUN-UP SEVERAL TIMES AND NO EVIDENCE OF SMOKE WAS EVER FOUND IN THE CABIN COMPARTMENT.  OPERATIONAL CHECK OK AS PER MM NR 72-00-00.
